MathSciNet Relay Station
MathSciNet bibliographic data
MR1002898 60H10 (60H07)
Ocone, Daniel; Pardoux, Étienne Linear stochastic differential equations with boundary conditions. Probab. Theory Related Fields 82 (1989), no. 4, 489–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement